Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

An index for periodic orbits of local semidynamical systems
HTML articles powered by AMS MathViewer

by Christian C. Fenske PDF
Trans. Amer. Math. Soc. 350 (1998), 4973-4991 Request permission

Abstract:

We define an index of Fuller type counting the number of periodic orbits of a semiflow on an ANR by a suitable approximation process.
References
Similar Articles
Additional Information
  • Christian C. Fenske
  • Affiliation: Mathematisches Institut der Justus-Liebig, Universität Arndtstrasse, 2 D-35392 Giessen, Germany
  • Email: christian.fenske@math.uni-giessen.d400.de
  • Received by editor(s): November 20, 1995
  • Received by editor(s) in revised form: November 19, 1996
  • © Copyright 1998 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 350 (1998), 4973-4991
  • MSC (1991): Primary 54H20; Secondary 58F25, 58F32, 55M25
  • DOI: https://doi.org/10.1090/S0002-9947-98-02114-X
  • MathSciNet review: 1458322